# SDR USAA20100303BB011

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHTS AFT OF L2 & R2 DOORS ARE INOPERATIVE.  LIGHTS L308, L975, L333, & L979.  FOUND BATTERY PACK FUSES BLOWN IN M1210 BATTERY PACK.  REPLACED FUSES.
